Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Short-term med tactic needed garnet71

Posted by seldomseen on February 9, 2009, at 11:12:49

In reply to Short-term med tactic needed, posted by garnet71 on February 6, 2009, at 21:18:07

Now, I am no psychiatrist, however, after reading your posts and thinking about your symptoms, I think you should give the lamictal a shot.

You indicate that you have at least a second degree relative with a so called "psychotic" disorder, and I suspect, based on your description, a first degree relative as well.

This does put you in a higher risk category for maybe not actually having the disorder, but for exhibiting tendencies.

In my opinion, there is a lot of crossover between mania, mixed state depression and generalized anxiety disorder. Currently the diagnosis du jour is Bipolar, but I think it is actually more of a Venn diagram of symptoms. I think the lamictal will help.

My mother is full-on type 1 bipolar. Lamictal has really helped her.

I would also like to comment on something you wrote:

"Could the anxiety just be from a sudden withdrawal? I didn't taper as well as I should have. I had to get them out of my body."

Well, yes, the anxiety could be from sudden cessation of meds. But most importantly, the "I had to get them out of my body" is *verbatim* what my mother says when she would decide to quit taking her meds. In this instance, the similarity may be just coincidence, I fully acknowledge, but I was just struck by the use of the exact same phrase. It may be significant.

Regarding the tiredness, hung-over feeling, that could be coming from the Ativan, but in my experience, anxiety is just simply exhausting. It is so hard to maintain that level of vigilance that your brain is telling you to maintain. If one puts an animal under constant stress, they exhibit many of the failure to thrive symptoms that chronic anxiety/mania sufferers do.

I would also suggest that the candida overbloom is something that should be considered, along with blood sugar levels in tandem with your anxiety treatment. The intense craving for sweets/carbs I do think is a symptom that should not be overlooked. Also be sure that you are eating small meals throughout the day to avoid gross fluctuations in your blood sugar.

How did you get tears in your retina? Is that the same as retinal detachment?

I wish you luck at your appointment, please do keep us posted.

Peace

Seldom.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:seldomseen thread:878621
URL: http://www.dr-bob.org/babble/20090203/msgs/879087.html